MathSciNet Relay Station
MathSciNet bibliographic data
MR2039226 11J70 (11R06)
Dubois, Eugène; Farhane, Ahmed; Paysant-Le Roux, Roger The Jacobi-Perron algorithm and Pisot numbers. Acta Arith. 111 (2004), no. 3, 269–275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement